# SDR 05FDEA02133

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BELOW NR 5 SPOILER INBD ATTACH POINT HAS A GUSSET CRACKED.
